# SDR YENA2007063

- Difficulty date: July 11, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 16,700 hours, 5,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 6014
- Condition: No Test
- Location: Emergency Lights
- Part time: 16,700 hours, 5,832 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT OVERWING EXITS INOP.  REMOVED AND REPLACED 12WL EPSU AS PER AMM 33-51-38.  OPS CHECK OK.
